# SDR AALA202209238698

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 18,312 hours, 7,127 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 61375
- Condition: None
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED YAW TO THE LEFT IN CRUISE FLIGHT AUTO PILOT1 ENGAGED. NO INDICATIONS ON ECAM. MAINTENANCE REPLACED THE RUDDER TRIM ACTUATOR PER AMM 27-22-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
